# SDR 97ZZZM728

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155GA
- Make and model: Beech 1900C
- Aircraft serial: UB55
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Throttle Switch
- Condition: Out Of Adjust
- Location: E/E Compt
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 7169 - TPA-MIA - GEAR WARNING HORN NOT RELIABLE, IT SOUND AT 2100 LBS/TORQUE OR NOT AT ALL.  ADJUSTED THROTTLE SWITCHES, CYCLED GEAR WITH AIRCRAFT ON JACKS.  OPS CHECK GOOD.  (M)
